Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 231, NWS Albuquerque, NM

August 8, 2015Curry County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 8, 2015, 5:48 PM MDT for Curry County, New Mexico. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2015, 5:48 PM MDT (23:48 UTC)
Expired
Aug 8, 2015, 6:14 PM MDT
In force
26 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Curry County, NM

The radar

The Cannon AFB radar (KFDX), 47 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 6:00 PM MDTHAIL 0.885 Ene Ranchvale, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.8 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2015-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 297 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2015-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -100 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
297 J/kg
Mixed-layer CIN
-236 J/kg
Mixed-layer LCL
2082 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-100 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

878 
WUUS55 KABQ 082348
SVRABQ
NMC009-090030-
/O.NEW.KABQ.SV.W.0231.150808T2348Z-150809T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
548 PM MDT SAT AUG 8 2015

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CURRY COUNTY IN EAST CENTRAL NEW MEXICO...

* UNTIL 630 PM MDT

* AT 548 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLOVIS...
  MOVING NORTHEAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CLOVIS AND PLEASANT HILL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3434 10315 3445 10333 3475 10304 3448 10304
TIME...MOT...LOC 2348Z 217DEG 23KT 3446 10318 

HAIL...1.00IN
WIND...60MPH

$$

43
1 follow-up statement
426 
WWUS55 KABQ 090014
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
614 PM MDT SAT AUG 8 2015

NMC009-090023-
/O.CAN.KABQ.SV.W.0231.000000T0000Z-150809T0030Z/
CURRY-
614 PM MDT SAT AUG 8 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CURRY COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3434 10315 3445 10333 3475 10304 3448 10304
TIME...MOT...LOC 0011Z 217DEG 23KT 3459 10306 

$$

43

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 3:19 PM MDT, 2 hours 29 minutes earlier.

Area forecast discussion, Aug 8, 3:19 PM MDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
319 PM MDT SAT AUG 8 2015

.SYNOPSIS...
A DOME OF UPPER LEVEL HIGH PRESSURE REMAINS OVER EAST TEXAS WITH
SOUTH SOUTHWESTERLY WINDS ALOFT PERSISTING OVER NEW MEXICO. THIS
HAS KEPT INCREASED MOISTURE PUSHING INTO NEW MEXICO FROM THE
SUBTROPICS. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE
DEVELOPING INTO THE EVENING AND OVERNIGHT HOURS WITH STORMS BEING
MOST CONCENTRATED IN THE CENTRAL TO WESTERN PORTIONS OF THE STATE
AND MORE SPARSE STORM ACTIVITY INTO THE EASTERN PLAINS OF NEW
MEXICO. MOISTURE WILL REMAIN OVER MUCH OF NEW MEXICO ON
SUNDAY...AND A WEAK COLD FRONT WILL BACK INTO THE NORTHEAST CORNER
OF THE STATE BY LATE AFTERNOON. STORMS WILL BE NUMEROUS OVER THE
NORTHEASTERN QUADRANT OF THE STATE SUNDAY...SPREADING FARTHER
SOUTH AND WEST INTO MONDAY AS THE FRONT ADVANCES.

&&

.DISCUSSION...
THE AXIS OF SUBTROPICAL MOISTURE WAS EASILY VISIBLE THIS MORNING
ON SATELLITE CHANNELS...STREAMING NORTHWARD FROM SONORA AND
CHIHUAHUA INTO AZ/NM. ABUNDANT MID TO HIGH LEVEL CLOUDINESS
LINGERED THROUGH THE MORNING AND EARLY AFTERNOON AND HAS STUNTED
THE DEVELOPMENT OF NEW STORMS WITH A FAIRLY MEAGER CROP OF STORMS
THUS FAR. AS HEATING CONTINUES THROUGH THE AFTERNOON...THE
BOUNDARY LAYER SHOULD CONVECTIVELY TURN OVER WITH NEW CELLS
INITIATING. THROUGH THE LATE AFTERNOON STORMS WILL BE MOST
PROMINENT ALONG AND WEST OF THE CENTRAL MOUNTAIN CHAIN...BUT
ISOLATED TO SCATTERED CELLS SHOULD FILL INTO THE EASTERN PLAINS OF
THE STATE INTO THE EVENING. COVERAGE OF STORMS WILL LIKELY
DECREASE SUBSTANTIALLY AFTER MIDNIGHT...BUT SOME ACTIVITY IS
LIKELY TO PREVAIL THROUGH SUNRISE SUNDAY.

AS THE UPPER LEVEL HIGH NUDGES SLIGHTLY WESTWARD ON SUNDAY...THE
MOISTURE PLUME SHOULD REMAIN INTACT...STRETCHING FROM THE GILA
WILDERNESS NORTHEASTWARD TO THE OPPOSITE CORNER OF THE STATE.
PRECIPITABLE WATER VALUES ARE ADVERTISED TO REMAIN HIGH IN MOST
AREAS OF THE STATE...ASIDE FROM THE NORTHEAST WHERE VALUES COULD
LOWER TO NEARLY 0.5 INCH ACCORDING TO THE NAM. HIGHER POPS HAVE
BEEN KEPT ACROSS THE SOUTHWESTERN TO NORTHEASTERN ZONES...BUT THE
NAM DOES SEEM TO HAVE CUT BACK ON THE QPF BY A SUBSTANTIAL
AMOUNT FOR SUNDAY. IN THE NORTHEAST...THE BACK DOOR FRONT SHOULD
INFILTRATE COLFAX AND UNION COUNTIES BEFORE SUNSET. THE ADVECTION
OF LOW LAYER MOISTURE...BACKED UPSLOPE SURFACE FLOW...AND SURFACE
CONVERGENCE WILL ENHANCE STORM PROBABILITIES IN THE
NORTHEAST SUNDAY...SO LIKELY POPS CONTINUE IN THE FORECAST THERE.
THE FRONT COULD SPILL INTO THE UPPER RIO GRANDE VALLEY SUNDAY
EVENING...ESPECIALLY IF THE SYNOPTIC COLD POOL IS ENHANCED BY
CONVECTION.

THE REMNANTS OF THIS BOUNDARY SHOULD CONTINUE TO SPILL WESTWARD
INTO MONDAY WITH THE SURFACE WINDS VEERING EAST SOUTHEAST FARTHER
BEHIND THE BOUNDARY. THIS WILL BE WHERE SOME UPSLOPE FLOW WILL
IMPACT THE CENTRAL MOUNTAIN CHAIN AND ALSO LIKELY OVER THE
CONTINENTAL DIVIDE. PRECIPITABLE WATER VALUES SHOULD STAY QUITE
HIGH MONDAY...ESPECIALLY IN THE NORTHEAST TO EAST CENTRAL PLAINS
OF NM. DESPITE THE NAM LOOKING TOO WET FROM A PWAT
STANDPOINT...SCATTERED TO WIDESPREAD AREAS OF LOCALLY HEAVY
RAINFALL COULD CERTAINLY IMPACT THIS SECTOR OF THE STATE WHERE
FAVORABLE INGREDIENTS ARE BECOMING JUXTAPOSED. OTHERWISE...THE
SECONDARY AREA OF CONCENTRATION FOR STORMS WILL BE ALONG THE
CENTRAL MOUNTAIN CHAIN AND THE DIVIDE WHERE UPSLOPE SHOULD ASSIST.

A DOWNWARD TREND IN THE COVERAGE OF STORMS IS EXPECTED INTO
TUESDAY AS THE UPPER HIGH SHOVES ITS WAY BACK WEST. A POTENTIAL
SWATH OF DRY AIR COULD ORBIT THE HIGH AND FILTER INTO NM FROM THE
SOUTHEAST...BUT THE NAM IS NOT AS DISTINCT WITH THIS FEATURE AS
COMPARED TO THE GFS AND EUROPEAN MODELS. AT ANY RATE...THE
NORTHWESTERN HALF OF NM STILL LOOKS TO HAVE THE HIGHER
PROBABILITIES FOR STORMS. INTO WEDNESDAY AND THURSDAY...MODELS ARE
IN FAIR AGREEMENT OF LESS STORMS DUE TO THE HIGH BUILDING BACK
OVER NM WITH RISING HEIGHTS AND TEMPERATURES ALONG WITH A LACK OF
ANY NEW MOISTURE INTRUSIONS.

52

&&

.FIRE WEATHER...
PLUME OF MOISTURE EXTENDS FROM SW NM NORTHEASTWARD THIS
AFTERNOON...REMAINING ANCHORED OVER SW NM BUT TILTING IN FAVOR OF
NORTHEAST NM SUNDAY AS AN UPPER TROUGH SWINGS THROUGH THE GREAT
BASIN. CONVECTION A BIT SLOW TO IGNITE THIS AFTERNOON DUE TO THE
MORE EXTENSIVE MID CLOUD COVER WEST AND CENTRAL...BUT STARTING TO
CATCH UP AT THE MOMENT. CELL MOTION MAINLY TO THE NORTHEAST AROUND
25 MPH...SO EVEN IF CELLS PRODUCE SOME HEAVY RAIN...THEY SHOULDN/T
LINGER TOO LONG IN ANY ONE SPOT. IN ADDITION...A FEW STRONG STORMS
ARE POSSIBLE WITH GUSTY WINDS AND HAIL.

MODELS FORECASTING SIMILAR CELL MOVEMENT SUNDAY...BUT MUCH SLOWER.
THE FAR NORTHWEST SHOULD BE DRIER DUE TO THE SHIFTING PLUME.
NORTHERN AND WESTERN HIGH TERRAIN WILL BE FAVORED SUNDAY FOR WETTING
SHOWERS/STORMS...ALONG WITH THE NORTHEAST...WHERE A WEAK WIND SHIFT
COULD PRODUCE LOW LEVEL UPSLOPE FLOW INTO THE NE HIGHLANDS/EAST
SLOPES OF THE SANGRE DE CRISTO MTS. THIS LOW LEVEL EASTERLY FLOW
BECOMES MORE PRONOUNCED AS IT SAGS SOUTH INTO THE REGION SUNDAY
NIGHT THROUGH MONDAY NIGHT. THEREFORE...THE FOCUS FOR WETTING
CONVECTION WILL FAVOR THE NORTH CENTRAL...AND CENTRAL MT CHAIN
EASTWARD DURING THIS TIME. AN OCCASIONALLY GUSTY EAST WIND APPEARS
LIKELY INTO PORTIONS OF THE RGV AS WELL...AND SHOVES SOME HIGHER
DEWPOINTS TOWARDS THE CONTDVD IN NW NM. HIGH TEMPERATURES THROUGH
TUESDAY WON/T STRAY TOO FAR FROM AVERAGE DESPITE THE HIGHER
DEWPOINTS. WHILE MIN RH VALUES DECREASE SUNDAY OVER MUCH OF THE WEST
AND CENTRAL...THEY REBOUND BY MONDAY WITH GOOD TO EXCELLENT
OVERNIGHT RECOVERIES. SOME POCKETS OF FAIR TO POOR VENT RATES
FORECAST SUNDAY FOR THE NORTHEAST AND FAR SOUTHWEST...WITH GOOD TO
EXCELLENT RATES FOR MOST LOCALES MONDAY AND TUESDAY.

THE UPPER HIGH CENTER REMAINS FORECAST TO BUILD OVER NEW MEXICO AND
THE CENTRAL ROCKIES MID TO LATE NEXT WEEK...LEADING TO MINIMAL HIGH
TERRAIN POPS AND ABOVE AVERAGE HIGH TEMPERATURES.

&&

.AVIATION...
18Z TAF CYCLE
PLUME OF MOISTURE STRETCHED FROM SOUTHWEST NM NEWD WITH SFC LEE TROF.
MID LEVEL CLOUDS OVER WRN/CENTRAL NM TO SLOWLY ERODE WITH
INCREASING INSTAB...WITH SCT TO NMRS SHRA/TS DEVELOPING AFT 19Z.
BRIEF MVFR CIGS/VSBYS POSSIBLE IN CONVECTION OBSCG MTS WITH SFC
WND GUSTS TO 35KT. CELL MOTION TO BE MAINLY TO THE EAST/NORTHEAST.
WHILE TSTMS EXPECTED TO DIMINISH AFT 03Z...SHOWERS MAY PERSIST AND
A WEAK NLY WIND SHIFT MAY DEVELOP IN FAR NE NM.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  58  88  59  90 /  20  10   5  10
DULCE...........................  48  82  48  82 /  20  20  10  20
CUBA............................  53  83  53  84 /  40  20  20  50
GALLUP..........................  53  83  55  85 /  40  20  20  30
EL MORRO........................  51  80  52  82 /  50  40  30  40
GRANTS..........................  53  82  54  83 /  50  40  30  40
QUEMADO.........................  54  80  55  82 /  40  40  30  30
GLENWOOD........................  59  84  59  86 /  50  40  40  30
CHAMA...........................  44  78  47  79 /  20  30  20  40
LOS ALAMOS......................  60  83  59  80 /  50  40  30  50
PECOS...........................  53  83  56  80 /  40  40  40  60
CERRO/QUESTA....................  50  81  51  78 /  30  30  30  50
RED RIVER.......................  45  74  46  69 /  30  50  40  60
ANGEL FIRE......................  46  76  47  70 /  30  50  50  60
TAOS............................  51  82  52  80 /  30  20  20  40
MORA............................  52  80  52  75 /  40  50  50  70
ESPANOLA........................  55  88  57  86 /  40  20  20  40
SANTA FE........................  57  84  59  83 /  40  30  30  50
SANTA FE AIRPORT................  57  86  59  85 /  30  10  20  40
ALBUQUERQUE FOOTHILLS...........  62  87  64  87 /  40  10  30  40
ALBUQUERQUE HEIGHTS.............  66  89  68  88 /  40  20  20  30
ALBUQUERQUE VALLEY..............  61  91  63  91 /  40  20  20  30
ALBUQUERQUE WEST MESA...........  62  90  64  89 /  30  20  20  30
LOS LUNAS.......................  63  90  64  91 /  40  10  20  20
RIO RANCHO......................  65  89  65  88 /  30  20  20  30
SOCORRO.........................  62  90  63  92 /  40  20  30  20
SANDIA PARK/CEDAR CREST.........  59  84  61  84 /  40  20  30  50
TIJERAS.........................  59  86  60  86 /  40  20  30  50
MORIARTY/ESTANCIA...............  55  88  56  85 /  40  20  30  50
CLINES CORNERS..................  58  83  59  81 /  30  20  40  60
GRAN QUIVIRA....................  58  85  60  85 /  40  30  30  50
CARRIZOZO.......................  61  87  61  87 /  30  20  40  40
RUIDOSO.........................  57  80  58  79 /  40  40  50  50
CAPULIN.........................  56  87  55  79 /  30  40  50  60
RATON...........................  57  88  56  80 /  30  40  50  60
SPRINGER........................  61  88  62  82 /  30  40  50  60
LAS VEGAS.......................  56  84  56  80 /  30  20  40  60
CLAYTON.........................  65  90  63  84 /  30  40  40  40
ROY.............................  60  89  61  84 /  30  20  40  60
CONCHAS.........................  68  96  68  91 /  30  20  40  50
SANTA ROSA......................  65  94  66  91 /  30  20  40  60
TUCUMCARI.......................  68  97  68  92 /  30  10  40  40
CLOVIS..........................  68  95  68  91 /  40  10  30  30
PORTALES........................  70  96  69  93 /  40  10  30  30
FORT SUMNER.....................  68  96  69  94 /  30  20  30  30
ROSWELL.........................  70  99  70  98 /  30  10  30  20
PICACHO.........................  64  91  64  90 /  30  30  30  30
ELK.............................  61  86  60  85 /  40  30  40  40

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

52
Hazardous weather outlook, Aug 8, 5:50 AM MDT, 11 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
550 AM MDT SAT AUG 8 2015

NMZ501>540-091200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
550 AM MDT SAT AUG 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

HEAVY RAINFALL IS EXPECTED ACROSS THE SOUTHWEST MOUNTAINS AND
SHOULD EXTEND NORTH/EASTWARD LATE AFTERNOON INTO THE EVENING.
LOCALIZED AREAS OF FLASH FLOODING MAY OCCUR.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HEAVY RAINFALL IS EXPECTED OVER THE MOUNTAINS SUNDAY/SUNDAY NIGHT
AND SHOULD BECOME A BIT MORE WIDESPREAD ACROSS NORTHERN/EASTERN
AREAS ON MONDAY/MONDAY NIGHT. LOCALIZED AREAS OF FLASH FLOODING
MAY OCCUR...ESPECIALLY FAVORING THE MONDAY PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING
THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.

50

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 3:34 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba86 min
Aug 8, 4:41 PM MDTSevere Thunderstorm WarningABQBernalillo, Sandoval49 min
Aug 8, 4:59 PM MDTAreal Flood AdvisoryABQCurry, Roosevelt2 hr
Aug 8, 5:00 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval90 min
Aug 8, 5:38 PM MDTFlash Flood WarningABQCurry, Roosevelt112 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.